Google+ Followers

Friday, May 13, 2016

Inhalers Rot Your Teeth Out

We have been baffled as to why my teeth are getting soft and beginning to have allot of cavities.

Inhalers Rot Your Teeth Out - YouTube

Sound Familiar?

So we asked the VA Doctors and Nurses and they states it is because of my Diabetes - but my blood sugars are good - in fact since using Immusist and Citricare - GREAT.

So the VA Doctors and Nurses lie to sell their Inhalers -- yes, sell. They are a Private Corporation paid by the IMF.

So - we thought we would ask around and find out why - why the sudden change in my Dental Condition.

So we asked some folks who work at a Dental Clinic we personally know.

Every person they know who uses an Inhaler have their teeth literally rot out of their heads - causing all sorts of expansive dental problems, not to mention an enormous amount of pain.

You see - an Inhaler is used when you get Athesma - a condition caused by some Allergic Reaction to the air - is a steroid.

So we spoke with 3 people we know who have really bad dental problems - all 3 of them have really bad tooth problems.

But..... how do you get rid of an inhaler when you have Athesma?????

So we MUST either stop using the Inhaler or face huge dental problems and allot of mouth pain.

So in this video you will see what causes your teeth to rot out, how to reduce the use of an inhaler, how to stop your teeth from rotting, and how to deal with the pain caused by bad teeth.

The News You Absolutely Need

Dr William B. Mount











No comments:

Post a Comment